# SDR BAQA082890

- Difficulty date: January 8, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 717 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Debonded
- Location: Starflex Assy
- Part time: 717 hours
- Component: Starflex Assy
- Component part number: 365A31170803
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARFLEX BLUE STAR ARM BUSHING DEBONDED. REPLACED WITH SERVICEABLE UNIT.
